# SDR AALA202402160439

- Difficulty date: December 11, 2023
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 76,090 hours, 31,405 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348006229600
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME INBOARD LOWER HOLE AT DOOR STOP #1 AND FR 66 LEFT. REPAIRED FRAME PER SRM 53-41-12-300-011.
